Discussions By Condition: Sleep disorders

I'm 20 years old and feel like i'm in a fog

Posted In: Sleep disorders 0 Replies
  • Posted By: norxcal
  • October 4, 2010
  • 10:25 PM

To start out I'm a female and 20 years old, I worked full-time for a year and recently got laid off in May and have been on unemployment trying to just relax and enjoy life for the time being as I'm trying to go back to school/find a new job. I'm always very happy, have a great family, love my dog, love my boyfriend, just always chipper! Even if I'm sad I can find a way to cheer myself up. And I love to sleep, sleep always makes me feel better and so does food, I love eating all types of food.. until recently. I have been feeling so out of it like my head is in a fog. I have been eating a lot of junk food lately up until about a week ago, I haven't been able to eat for a week, I get hungry but I feel so nauseous as I'm about to eat, foods don't excite me anymore, the smell even makes me feel sick. It's the strangest thing. The only thing I have been able to eat is celery and bananas and I have been frequently going to the restroom. I pretty much don't feel like myself, I'm tired, dizzy, feel anxious, my heart rapidly starts beating for no reason and I start to have panic attacks for no reason and It's near impossible for me to relax, my senses feel dull, and I feel like I have a hard time remembering, which was never a problem for me before, I remember everything! Falling asleep for me is so difficult now, when I wake up I feel normal until about 5 minutes all the symptoms return. I went to the doctor and he checked my ears, nose, touched my throat to check for thyroid and told me that I have anxiety and prescribed me Xanax but honestly, I don't believe this, everybody has anxiety... I don't want to become dependent on pills I want to be myself again...there has to be a reason for me to be feeling differently than I have been. I just haven't been feeling myself lately and I'm desperate to be myself again.

Also wanted to add that I did take Plan B pill earlier in September and am currently menstruating but I have been feeling unlike myself for the past 2-3 weeks.
In addition, I have taken a blood test for HIV and during the time when the doctor looked at my blood sample he said that my blood looks well and doesn't look to be anemic.

Reply Flag this Discussion
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?